Convex fuzzy sets. (English) Zbl 0439.52001


52A01 Axiomatic and generalized convexity
54H99 Connections of general topology with other structures, applications
52A20 Convex sets in \(n\) dimensions (including convex hypersurfaces)
Full Text: DOI


[1] Bourbaki, N., Espaces Vectoriels Topologiques (1966), Hermann: Hermann Paris · Zbl 0145.37702
[2] Brown, J. G., A note on fuzzy sets, Information and Control, 18, 32-39 (1971) · Zbl 0217.01403
[3] Katsaras, A. K.; Liu, D. B., Fuzzy vector spaces and fuzzy topological vector spaces, J. Math. Anal. Appl., 58, 135-146 (1977) · Zbl 0358.46011
[4] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56, 621-633 (1976) · Zbl 0342.54003
[5] Rockafellar, R. T., Convex Analysis (1972), Princeton University Press, second printing · Zbl 0224.49003
[6] Weiss, M. D., Fixed points, separation and induced topologies for fuzzy sets, J. Math. Anal. Appl., 50, 142-150 (1975) · Zbl 0297.54004
[7] Zadeh, L. A., Fuzzy sets, Information and Control, 8, 238-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.